Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does oil massage, yoga and multivitamin tablets help in treating hair loss ?

age-30,height-5.7,weight-55,female,report of under-active thyroid is normal i m taking regularly thyronorm 75 mg .but i m facing serious problem of hair loss .today i saw in a round shape smooth scalp their was no hair i m very sad what i will do to stop hair loss.but i ve started hair care program like warm oil massage, cleaning,herbal conditioning also started doing yoga walking,pranayam. can it help me to reduce hair fall. is their any vitamin deficiency?also i m taking calcium tablet, multivitamin tablet.i ve started using sesa hair oil ,sesa capsule . . is their any body who will help me kindly replay me.please doctor help me .
Asked On : Wed, 8 Jun 2011
Answers:  2 Views:  494
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
HELLO..
WELCOME TO HCM

AS YOU HAVE THYROID DYSFUNCTION , SO YOU HAVE HAIR PROBLEM . THAT NOW BALD SPOT DEVELOP. YOU TRY SO MANY THING FOR THAT BUT NOT RESPONDING. TRY HOMOEOPATHIC TREATMENT FOR YOUR HAIR PROBLEM . IT.S LONG TREATMENT AND WITHOUT SIDE EFFECT. FOR THAT WE REQUIRED MORE DETAIL SO MAIL MORE DETAIL AND QUERY TO ME drvipul2001@yahoo.com

MEET AGAIN FOR BETTER HEALTH.
Answered: Wed, 8 Jun 2011
  User's Response
hi
welcome to health care magic
your hair fall problem is not due to vitamin deficiency bt its just coz of under active thyroid gland.
hypothyroidism is responsilble to slow down the hair growth cycle its just coz of throid hormone imbalance even thought your values show normal you will continue to suffer with thyroid complication
so i will suggest you to start homeopathy treatment simultaneously which will stop complication and futher stimulate thriod gland to balance hormone level in body.
good luck
have a safe gentle side effect free recovery thriought homeo treatment
Answered: Wed, 8 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor